Alert archive / Colorado / Tornado Warnings in 2024
Tornado Warning 27, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Aug 19, 2024, 2:56 PM MDT for Elbert County, Colorado. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2024, 2:56 PM MDT (20:56 UTC)
- Expired
- Aug 19, 2024, 3:30 PM MDT
- In force
- 34 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
County Elbert County, CO
The radar
The Pueblo radar (KPUX), 77 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 3:39 PM MDT | HAIL 0.75 | 8 S Matheson, CO | Report from mPING: Dime (0.75 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 19, 1:43 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.9 hours before the alert went out and 361 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1300 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
957
WFUS55 KBOU 192056
TORBOU
COC039-192130-
/O.NEW.KBOU.TO.W.0027.240819T2056Z-240819T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Denver CO
256 PM MDT Mon Aug 19 2024
The National Weather Service in Denver Colorado has issued a
* Tornado Warning for...
Southeastern Elbert County in east central Colorado...
* Until 330 PM MDT.
* At 255 PM MDT, a severe thunderstorm capable of producing a tornado
was located near Matheson, or 15 miles southwest of Limon, moving
southeast at 10 mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Simla and Matheson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3899 10392 3911 10406 3913 10405 3913 10408
3914 10409 3929 10395 3919 10371 3918 10372
TIME...MOT...LOC 2055Z 301DEG 10KT 3913 10393
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
RPK2 follow-up statements
841
WWUS55 KBOU 192106
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
306 PM MDT Mon Aug 19 2024
COC039-192130-
/O.CON.KBOU.TO.W.0027.000000T0000Z-240819T2130Z/
Elbert CO-
306 PM MDT Mon Aug 19 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR
SOUTHEASTERN ELBERT COUNTY...
At 306 PM MDT, a severe thunderstorm capable of producing a tornado
was located 5 miles southeast of Matheson, or 15 miles southwest of
Limon, moving southeast at 10 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Matheson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3908 10403 3909 10403 3911 10405 3913 10405
3924 10389 3919 10371 3918 10372 3899 10392
TIME...MOT...LOC 2106Z 301DEG 10KT 3911 10390
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
RPK604
WWUS55 KBOU 192124
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
324 PM MDT Mon Aug 19 2024
COC039-192134-
/O.EXP.KBOU.TO.W.0027.000000T0000Z-240819T2130Z/
Elbert CO-
324 PM MDT Mon Aug 19 2024
...THE TORNADO WARNING FOR SOUTHEASTERN ELBERT COUNTY WILL EXPIRE AT
330 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However, small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.
LAT...LON 3908 10403 3909 10403 3911 10405 3913 10405
3924 10389 3919 10371 3918 10372 3899 10392
TIME...MOT...LOC 2124Z 301DEG 10KT 3909 10386
$$
RPKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Aug 19, 11:24 AM MDT, 3 hours 32 minutes earlier. Its key messages:
- A chance of strong to severe late day thunderstorms over the plains with large hail, strong winds, and localized flooding.
- Rainfall chances will be likely for much of the forecast area this afternoon and evening with an elevated threat of flash flooding for the alpine burn areas.
- Drier Tuesday, but still a few afternoon storms. Then increasing coverage of storms again Wednesday through at least Friday with locally heavy rainfall from stronger storms.
- Above normal temperatures will continue through the week. Mid-90s highs possible across the metro and plains Tuesday and Wednesday.
Area forecast discussion, Aug 19, 11:24 AM MDT, 3 hours 32 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 1124 AM MDT Mon Aug 19 2024 .KEY MESSAGES... - A chance of strong to severe late day thunderstorms over the plains with large hail, strong winds, and localized flooding. - Rainfall chances will be likely for much of the forecast area this afternoon and evening with an elevated threat of flash flooding for the alpine burn areas. - Drier Tuesday, but still a few afternoon storms. Then increasing coverage of storms again Wednesday through at least Friday with locally heavy rainfall from stronger storms. - Above normal temperatures will continue through the week. Mid-90s highs possible across the metro and plains Tuesday and Wednesday. && .UPDATE... Issued at 1011 AM MDT Mon Aug 19 2024 Weak surface trough is draped across eastern Colorado, with a circulation (low) developing over eastern Elbert and eastern Arapahoe counties. Dew points are well into the 60s across eastern Colorado. Easterly winds to the north of the low will help pull the moisture west into Weld and Larimer Counties. It will also help increase moisture across Denver area (mainly northern areas), though not nearly as much. Here, dew points are expected to range from the mid 40s over the southern metro to the lower 60s across the northern Front Range. Threat for heavy rain and severe storms will not be that great across Denver and to the south, though brief heavy rain and microburst winds to 50 mph will be possible. The greatest threat for severe storms will be across Lincoln, Washington, and Logan Counties and then westward into Weld County where the best moisture (precipitable water values 140-170% of normal) and instability (ML CAPE 1000-2000 J/kg) will be. Highest threat for heavy rain/flooding will be in the same areas and also west into the northern foothills where the best moisture will reside. Going forecast in good shape with only minor changes. Did bump up cloud cover a little, but it appears there are enough breaks in the clouds for temperatures to top out in the upper 80s to lower 90s across the urban corridor and nearby plains. && .SHORT TERM /Through Tonight/... Issued at 308 AM MDT Mon Aug 19 2024 There are still a few showers over the CWA at this time, just producing some light rain. The low level dew points over the eastern half of the plains are well into the 60s F currently. Satellite pictures continue to show a fetch of mid and upper level moisture originating from the Mexican Sierra Madre mountains. Models continue to show this trend today into this evening with precipitable water value proggs about 1.5 times the normals for mid August around here. Models also show decent low level moisture to be in place over the plains with southeasterly surface winds today into this evening. A Denver cyclone is a good bet. Progged CAPE values are pretty decent. The shear profile is pretty good too on the forecast soundings. So with the heating, the good moisture availability and the Denver Cyclone, strong and some severe thunderstorms for the plains are expected this afternoon and early evening. Large hail will be the main threat, then some heavy rainfall for possible flooding issues as well. The cells should move along okay, but there is plenty of moisture for heavy rain-ers. && .LONG TERM /Tuesday through Sunday/... Issued at 238 AM MDT Mon Aug 19 2024 Tuesday will be warmer and drier than today, as the upper level ridge expands and drifts a little closer to our forecast area. This will push the more robust moisture to the north and west. With mid-level temperatures warming and some weak large-scale subsidence overhead, convective coverage should be limited to just a few showers or storms across the higher elevations. Temperatures will make a run back into the mid 90s across the metro/plains. The ridge is then expected to gradually weaken and shift eastward through the rest of the week, as a broad trough axis reaches the west coast. The upper level flow should gradually turn more southwesterly, allowing for another plume of better monsoonal moisture to advect back into the region during the mid/late week. Model PWATs Thursday and Friday are back to around 150% of normal with guidance generally showing enough instability for scattered afternoon convection. Though the flow aloft does increase, overall cloud layer mean winds are still relatively slow and would promote briefly heavy rainfall at times. Temperatures should still reach the upper 80s to low 90s despite the increase in cloud cover/convection. The ridge should continue to push eastward by next weekend, as a closed upper low meanders from northern California somewhere into the intermountain west towards the northern Great Plains. Model spread increases quite a bit in this period, with the GFS much faster and further north with the upper low, while the GEM is south and slower. Either way, a drier (but cooler!) airmass is forecast on this side of the system, leading to closer to normal temperatures. The southern solutions would also be breezier here... which would potentially lead to some fire weather concerns... but that's a long way out. && .AVIATION /18Z TAFS through 18Z Tuesday/... Issued at 1124 AM MDT Mon Aug 19 2024 A round of showers and thunderstorms will roll through the Denver area this afternoon and early evening. Main time frame is expected to be 21Z to 01Z. Gusty winds to 40 knots and heavy rain is expected from the stronger storms. Since there will be numerous thunderstorms through out northeast Colorado, expect a few outflow boundaries to produce wind shifts. The shower/storm activity shifts east of the Denver area 01Z to 03Z. Once the thunderstorm activity is east of the Denver area, expect VFR to prevail through tonight and Tuesday. Southerly drainage winds to 15 knots are expected at DEN and APA. Weak winds are then expected for Tuesday. Expect isolated late day high-based showers and thunderstorms Tuesday with gusty outflow winds being the main impact. && .HYDROLOGY... Issued at 316 AM MDT Mon Aug 19 2024 With the decent moisture around today, along with the likely chances of showers and thunderstorms and storm motions of 15-20 mph, there will be an elevated threat of flash flooding over the alpine burn areas. Also, with the potential for heavy rainfall from the strong/severe storms out on the plains there will be a minor threat of flash flooding there. The overall heavy rainfall potential decreases substantially on Tuesday as a drier and more stable airmass moves into the region. There will likely be a few showers and storms across the high country, but not enough to cause significant concerns. Better moisture returns for Wednesday through Friday, with isolated to scattered afternoon showers and thunderstorms expected. While storm motions would gradually pick up through the week, there's enough moisture/instability around to maintain at least a limited threat of flash flooding, especially across the burn areas. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Meier SHORT TERM...RJK LONG TERM....Hiris AVIATION...Meier HYDROLOGY....RJK/Hiris
Hazardous weather outlook, Aug 19, 10:23 AM MDT, 4 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1023 AM MDT Mon Aug 19 2024 COZ030>051-201630- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1023 AM MDT Mon Aug 19 2024 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Thunderstorms are likely this afternoon and early evening. Some storms may be severe over the plains with large hail greater than an inch and strong winds to 60 mph. Heavy rainfall is possible which could lead to flash flooding, especially in flood prone alpine burn areas. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Warm weather will continue through the week with highs in the low to mid 90s most afternoons. Drier weather is expected for Tuesday with isolated thunderstorms. Moisture increases again for Wednesday through Friday with at least scattered thunderstorms expected each afternoon and evening. A drier trend is expected again for the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight, but reports of heavy rain and severe weather will be appreciated. Meier/Gimmestad
In the hours before
Special weather statement, Aug 19, 12:17 PM MDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Denver CO
1217 PM MDT Mon Aug 19 2024
COZ041-045-046-191900-
Elbert/Central and East Douglas Counties Above 6000 Feet CO-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County CO-Central and East Adams and Arapahoe Counties CO-
1217 PM MDT Mon Aug 19 2024
...LANDSPOUTS WILL BE POSSIBLE ACROSS NORTH CENTRAL ELBERT AND
EASTERN ARAPAHOE COUNTIES THROUGH 100 PM MDT...
At 1214 PM MDT, Doppler radar was tracking a boundary capable of
producing a landspout tornado along a line extending from 4 miles
southeast of Deer Trail to 8 miles northeast of Peyton, or along a
line extending from 26 miles northwest of Limon to 30 miles
northeast of Colorado Springs. Movement was east at 5 mph.
HAZARD...Landspouts.
SOURCE...Radar indicated.
IMPACT...Landspout tornadoes can damage mobile homes, roofs,
vehicles, and trees. Outdoor objects may be tossed about.
Locations impacted include...
Simla, Deer Trail, and Agate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
If a tornado is spotted seek shelter inside a sturdy building.
&&
LAT...LON 3913 10406 3913 10441 3943 10415 3975 10417
3974 10387 3911 10401 3911 10405
TIME...MOT...LOC 1814Z 267DEG 3KT 3958 10397 3913 10440
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
RPKSpecial weather statement, Aug 19, 12:35 PM MDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Denver CO
1235 PM MDT Mon Aug 19 2024
COZ041-191900-
Elbert/Central and East Douglas Counties Above 6000 Feet CO-
1235 PM MDT Mon Aug 19 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ELBERT COUNTY THROUGH
100 PM MDT...
At 1234 PM MDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout tornado 4 miles northwest of Ramah,
or 27 miles west of Limon, moving east at 15 mph.
HAZARD...Landspouts, wind gusts up to 50 mph, and penny size hail.
SOURCE...Radar indicated.
IMPACT...Landspout tornadoes can damage mobile homes, roofs,
vehicles, and trees. Outdoor objects may be tossed about.
Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Simla.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
If a tornado is spotted seek shelter inside a sturdy building.
&&
LAT...LON 3930 10429 3930 10413 3927 10416 3926 10416
3927 10413 3925 10411 3927 10409 3923 10405
3924 10403 3923 10399 3922 10400 3913 10401
3913 10432
TIME...MOT...LOC 1834Z 259DEG 14KT 3918 10420
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
RPKSpecial weather statement, Aug 19, 1:21 PM MDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Denver CO
121 PM MDT Mon Aug 19 2024
COZ041-043>046-192000-
Elbert/Central and East Douglas Counties Above 6000 Feet CO-
Central and South Weld County CO-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County CO-Morgan County CO-
Central and East Adams and Arapahoe Counties CO-
121 PM MDT Mon Aug 19 2024
...LANDSPOUTS WILL BE POSSIBLE ACROSS NORTH CENTRAL ELBERT...EASTERN
ARAPAHOE...SOUTHWESTERN MORGAN AND EASTERN ADAMS COUNTIES THROUGH
200 PM MDT...
At 119 PM MDT, Doppler radar was tracking a boundary capable of
producing a landspout tornado along a line extending from 4 miles
south of Wiggins to 10 miles north of Simla, or along a line
extending from 15 miles southwest of Fort Morgan to 24 miles west of
Limon. Movement was east at 10 mph.
HAZARD...Landspouts.
SOURCE...Radar indicated.
IMPACT...Landspout tornadoes can damage mobile homes, roofs,
vehicles, and trees. Outdoor objects may be tossed about.
Locations impacted include...
Deer Trail, Hoyt, Leader, and Byers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
If a tornado is spotted seek shelter inside a sturdy building.
&&
LAT...LON 4017 10387 3927 10398 3927 10426 4019 10425
TIME...MOT...LOC 1919Z 267DEG 10KT 4016 10406 3929 10415
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
RPKSpecial weather statement, Aug 19, 1:54 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Denver CO
154 PM MDT Mon Aug 19 2024
COZ044-045-049-192030-
Washington County CO-Morgan County CO-
Central and East Adams and Arapahoe Counties CO-
154 PM MDT Mon Aug 19 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MORGAN...WESTERN
WASHINGTON AND NORTHEASTERN ADAMS COUNTIES THROUGH 230 PM MDT...
At 154 PM MDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout tornado 4 miles north of Shamrock,
or 21 miles south of Fort Morgan, moving east at 15 mph.
HAZARD...Landspouts, wind gusts up to 50 mph, and penny size hail.
SOURCE...Radar indicated.
IMPACT...Landspout tornadoes can damage mobile homes, roofs,
vehicles, and trees. Outdoor objects may be tossed about.
Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Gary, Twelve-Mile Corner, Shamrock, Woodrow, and Adena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
If a tornado is spotted seek shelter inside a sturdy building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern Colorado.
&&
LAT...LON 3984 10394 4010 10393 4011 10356 3984 10356
TIME...MOT...LOC 1954Z 267DEG 13KT 3995 10384
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
RPKLocal storm report, Aug 19, 2:24 PM MDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
224 PM MDT Mon Aug 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM Tornado 1 W Shamrock 39.89N 103.83W
08/19/2024 Adams CO Storm Chaser
Landspout. Estimated to be 4-5 miles
south/southeast of Prospect Rd and CR 152 in
eastern Adams County.
&&Local storm report, Aug 19, 2:27 PM MDT, 29 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
227 PM MDT Mon Aug 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM Hail 3 N Matheson 39.22N 103.98W
08/19/2024 M1.50 Inch Elbert CO Trained Spotter
Report from mPING: Ping Pong Ball (1.50
in.).
0204 PM Tornado 1 W Shamrock 39.89N 103.83W
08/19/2024 Adams CO Storm Chaser
Landspout. Estimated to be 4-5 miles
south/southeast of Prospect Rd and CR 152 in
eastern Adams County.
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 6:26 PM MDT | Special Weather Statement | BOU | Denver | 34 min |
| Aug 18, 6:51 PM MDT | Special Weather Statement | BOU | Lincoln | 24 min |
| Aug 19, 12:17 PM MDT | Special Weather Statement | BOU | Elbert | 43 min |
| Aug 19, 12:35 PM MDT | Special Weather Statement | BOU | Elbert | 25 min |
| Aug 19, 1:21 PM MDT | Special Weather Statement | BOU | Elbert | 39 min |
| Aug 19, 1:36 PM MDT | Flash Flood Warning | BOU | Elbert | 3 hr |
| Aug 19, 1:47 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 28 min |
| Aug 19, 1:54 PM MDT | Special Weather Statement | BOU | Morgan | 36 min |
| Aug 19, 2:13 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 47 min |
| Aug 19, 2:15 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan, Washington | 45 min |
| Aug 19, 2:57 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Washington | 48 min |
| Aug 19, 3:36 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Morgan, Washington | 3 hr |
| Aug 19, 3:41 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Washington | 49 min |
| Aug 19, 3:53 PM MDT | Flash Flood Warning | BOU | Adams, Arapahoe, Washington | 3 hr |
| Aug 19, 4:20 PM MDT | Flash Flood Warning | BOU | Elbert | 3 hr |
| Aug 19, 4:24 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 51 min |
| Aug 19, 4:25 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 50 min |
| Aug 19, 4:30 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 45 min |
| Aug 19, 4:54 PM MDT | Areal Flood Advisory | BOU | Boulder | 2 hr |
| Aug 19, 5:10 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 35 min |
| Aug 19, 5:32 PM MDT | Areal Flood Advisory | BOU | Logan, Weld | 118 min |
| Aug 19, 5:36 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 39 min |
| Aug 19, 5:58 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Morgan | 32 min |
Nearby
Tornado Warnings in Colorado, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.